Alert archive / North Carolina / Areal Flood Advisories in 2016

Areal Flood Advisory 21, NWS Raleigh, NC

May 2, 20164 counties in North Carolina

NWS Raleigh, NC issued this areal flood advisory at May 2, 2016, 5:42 PM EDT for 4 counties in North Carolina. It was in force for 2 hr.

The area

The outline as issued.

The facts

Issued
May 2, 2016, 5:42 PM EDT (21:42 UTC)
Expired
May 2, 2016, 7:45 PM EDT
In force
2 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

Counties Anson County, NC, Montgomery County, NC, Richmond County, NC, Stanly County, NC

The radar

The Raleigh/Durham radar (KRAX), 138 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
670 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

678 
WGUS82 KRAH 022142
FLSRAH

FLOOD ADVISORY
NATIONAL WEATHER SERVICE RALEIGH NC
542 PM EDT MON MAY 2 2016

NCC007-123-153-167-022345-
/O.NEW.KRAH.FA.Y.0021.160502T2142Z-160502T2345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY NC-STANLY NC-ANSON NC-RICHMOND NC-
542 PM EDT MON MAY 2 2016

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLOOD ADVISORY FOR...
  SOUTHERN MONTGOMERY COUNTY IN CENTRAL NORTH CAROLINA...
  SOUTHEASTERN STANLY COUNTY IN CENTRAL NORTH CAROLINA...
  ANSON COUNTY IN CENTRAL NORTH CAROLINA...
  RICHMOND COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 745 PM EDT

* AT 541 PM EDT...DOPPLER RADAR INDICATED VERY HEAVY RAIN WAS
  FALLING FROM THUNDERSTORMS ACROSS THE SOUTHERN PIEDMONT. THIS WILL
  CAUSE MINOR FLOODING IN THE ADVISORY AREA. UP TO TWO INCHES OF
  RAIN HAS ALREADY FALLEN IN THE ADVISORY AREA AND ADDITIONAL HEAVY
  RAIN IS EXPECTED.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ROCKINGHAM...WADESBORO...HAMLET...ANSONVILLE...HOFFMAN...NORWOOD...MOUNT
  GILEAD...ELLERBE...DOBBINS HEIGHTS AND CANDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3481 8015 3528 8015 3528 7971 3525 7970
      3525 7968 3520 7966 3503 7956 3480 7969

$$

BLAES

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this areal flood advisory went out at May 2, 3:45 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 2, 3:45 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
345 PM EDT MON MAY 2 2016

.SYNOPSIS...
WARM SOUTHWEST FLOW WILL PREVAIL AHEAD OF A SLOW-MOVING COLD
FRONT...AND ASSOCIATED WAVES OF LOW PRESSURE...THAT WILL APPROACH
FROM THE NORTHWEST AND CROSS THE MIDDLE ATLANTIC STATES LATE TUE
THROUGH EARLY WED.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 330 PM MONDAY...

SCATTERED CONVECTION HAS INITIATED ALONG A STALLED MID LEVEL
SHEAR AXIS IN A MODERATELY UNSTABLE ATMOSPHERE. BULK EFFECTIVE
SHEAR WEAK AT LESS THAN 25KTS...SO STORM STRUCTURE CHARACTERIZED
AS MULTI-CELLULAR. THUS...STORMS CORES GOING UP/COMING DOWN
RELATIVELY QUICKLY...RESULTING IN HEAVY DOWNPOURS. AS ATMOSPHERE
CONTINUES TO DESTABILIZE AHEAD OF STORMS...A FEW UPDRAFTS MAY BE
ABLE TO SUSTAIN LONG ENOUGH TO PRODUCE MARGINALLY LARGE HAIL AND
WIND GUSTS 40-50KTS.

THIS EVENING...BULK EFFECTIVE SHEAR INCREASES TO 30-35KTS OVER THE NW
PIEDMONT. MEANWHILE A MID LEVEL S/W AND ATTENDANT BAND OF CONVECTION
WILL APPROACH FROM THE WEST-NW AND CROSS THE NW PIEDMONT DURING THE
MID-LATE EVENING HOURS.

MAIN CONCERN STILL REMAINS FOCUSED OVER LOCALLY HEAVY/EXCESSIVE
RAINFALL AS PRECIP WATER VALUES AROUND 1.5 INCHES AND STEERING FLOW
RELATIVELY WEAK. IN ADDITION...COULD SEE MULTIPLE BANDS OF CONVECTION
CROSS THE PIEDMONT COUNTIES THIS EVENING AND THROUGH THE OVERNIGHT HOURS.
THUS...SPOTS THAT EXPERIENCE REPEATED BANDS OF CONVECTION COULD QUICKLY
RECEIVE AN INCH OF RAIN IN A SHORT PERIOD OF TIME. IF THIS OCCURS IN
URBANIZED AREAS...COULD SEE STREET FLOODING ALONG WITH CREEKS/STREAMS
TEMPORARILY LEAVE THEIR BANKS.

WARM AND MUGGY WITH OVERNIGHT TEMPS IN THE MID-UPPER 60S.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
AS OF 345 PM MONDAY...

APPEARS HIGHLY LIKELY THAT ANOTHER ROUND OF CONVECTION WILL AFFECT
CENTRAL NC TUESDAY AFTERNOON AND TUESDAY NIGHT WITH POTENTIAL FOR A
FEW SEVERE STORMS. MAIN FOCUS FOR CONVECTIVE DEVELOPMENT WILL LIKELY
BE ALONG AND EAST OF HIGHWAY 1 WHERE REMNANT OUTFLOWS FROM TONIGHT'S
CONVECTION SHOULD RESIDE. ALSO...CONVECTION MAY NOT DEVELOP UNTIL
VERY LATE IN THE DAY OR DURING THE EVENING HOURS AS BETTER SUPPORT
ALOFT CROSSES OUR REGION AT THAT TIME. BULK SHEAR COULD BE AS HIGH
AS 45-50KTS TUESDAY AFTERNOON WITH MLCAPE AROUND 1000 J/KG. THIS
SUGGEST POTENTIAL FOR BROKEN BANDS OF STRONG STORMS WITH BOWING
SEGMENTS. THOSE CELLS WITH STRONG/SUSTAINED UPDRAFTS COULD PRODUCE
LARGE HAIL.

CAVEAT TO THIS IS THAT THERE IS A POSSIBILITY THAT
LINGERING/DIMINISHING SHOWERS FROM CONVECTION TONIGHT MAY PERSIST
OVER THE EASTERN COUNTIES TUESDAY MORNING. THIS WILL INITIALLY
INHIBIT THE ATMOSPHERE FROM DESTABILIZING UNTIL LATE N THE DAY.
SIMILAR TO CONCERNS FOR TODAY...SHOWERS/STORMS WILL BE EFFICIENT
RAIN PRODUCERS...LEADING TO LOCALLY HEAVY/EXCESSIVE RAINFALL.

FOR TUESDAY/TUESDAY...WILL HAVE HIGHEST POPS ALONG AND EAST OF
HIGHWAY 1 THOUGH A DECENT CHANCE FOR CONVECTION WILL STILL EXIST IN
THE WEST. SIMILAR TO TONIGHT... EXPECT CONVECTION TO PERSIST WELL
INTO TUESDAY NIGHT AS A SLOW MOVING COLD FRONT APPROACHES AND
EVENTUALLY ENTERS THE AREA.

MAX TEMPS TUESDAY DEPENDENT UPON THE EXTENT OF CLOUDS/REMNANT
SHOWERS IN THE MORNING. BELIEVE THAT THERE WILL BE SOME EXTENSIVE
CLOUDINESS THROUGH 9 AM...THEN LOW CLOUDS SHOULD LIFT/DISSIPATE
THEREAFTER. MAX TEMPS TUESDAY MID 70S NW TO AROUND 80 EAST. MIN
TEMPS TUESDAY NIGHT MID-UPPER 50S.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AS OF 220 PM MONDAY...

THE MAIN WEATHER STORY IN THIS PERIOD WILL BE A CLOSED LOW PROGGED
TO DROP SOUTH ACROSS THE GREAT LAKES ON WEDNESDAY AND MOVE ACROSS
THE CAROLINAS ON THURSDAY INTO EARLY FRIDAY. THE MAIN IMPACT OF THIS
PATTERN WILL BE BELOW NORMAL TEMPS THURSDAY THROUGH FRIDAY
MORNING...BEFORE THE AIRMASS REBOUNDS AS THE TROUGH DEPARTS TO OUR
EAST ON FRIDAY. IN TERMS OF PRECIP CHANCES...LOOK FOR THE BEST
CHANCE FOR RAIN WEDNESDAY NIGHT WITH THE PASSAGE OF THE SFC COLD
FRONT (AS THE UPPER TROUGH IS DIVING SOUTHWARD ACROSS THE OHIO
VALLEY)...AND THURSDAY AFTERNOON INTO EARLY FRIDAY AS THE UPPER
TROUGH MOVES ACROSS OUR AREA.

FOR THIS WEEKEND INTO MONDAY...RIGHT NOW FAIR WEATHER STILL APPEARS
TO BE ON TRACK FOR THIS WEEKEND...ALTHOUGH WE'LL HAVE TO KEEP OUR
EYES ON A COUPLE WEAK SHORT WAVES EMBEDDED IN THE NW FLOW ON THE
BACK SIDE OF THE AFOREMENTIONED TROUGH...AS THESE FEATURES COULD
BRIEFLY INCREASE THE CLOUDS ACROSS OUR AREA...AND PERHAPS BRING A
FAST-MOVING AND BRIEF SHOWER OR TWO. TEMPS NEAR TO SLIGHTLY ABOVE
NORMAL.

&&

.AVIATION /18Z TUESDAY THROUGH SATURDAY/...
AS OF 120 PM MONDAY...

GENERAL VFR CONDITIONS OCCURRING ACROSS MOST OF CENTRAL NC EARLY
THIS AFTERNOON WITH JUST A FEW POCKETS OF MVFR CEILINGS NOTED IN THE
COASTAL PLAIN. SCATTERED SHOWERS AND T-STORMS WILL DEVELOP LATER
THIS AFTERNOON...LIKELY FIRST THREATENING THE KFAY VICINITY...WITH
CONVECTION CHANCES INCREASING LATE IN THE DAY OR EARLY THIS EVENING
IN THE THE VICINITY OF KRDU AND THE TRIAD TERMINALS. IN PROXIMITY TO
THE HEAVIER SHOWERS AND STORMS...EXPECT MVFR/IFR VISIBILITY...SOME
HAIL AND POTENTIAL WIND GUSTS 30-45KTS. WHILE THE CONVECTIVE THREAT
WILL DIMINISH ACROSS MOST OF CENTRAL NC AFTER 4Z...CHANCES FOR
CONVECTION WITH HEAVY RAIN WILL LINGER IN VICINITY OF THE TRIAD WELL
INTO THE NIGHT. OTHERWISE EXPECT WIDESPREAD LOW CEILINGS AND
IFR/LIFR CONDITIONS TO DEVELOP AFTER 07Z...LINGERING THROUGH 13Z
TUESDAY.

ANOTHER ROUND OF SCATTERED CONVECTION EXPECTED TUESDAY AFTERNOON AND
TUESDAY NIGHT. CONVECTION IS EXPECTED TO BECOME LESS PROBABLE
WEDNESDAY THROUGH FRIDAY THOUGH CONVECTIVE COVERAGE (20-35 PERCENT)
EXPECTED TO BE GREATEST BETWEEN 18Z-23Z EACH AFTERNOON. A DRIER MORE
STABLE AIR MASS WILL INFILTRATE THE REGION FOR THE WEEKEND.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...26
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...RAH
AVIATION...WSS
Hazardous weather outlook, May 2, 4:17 PM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
417 PM EDT MON MAY 2 2016

NCZ007-021>024-038-039-073-074-083-030930-
PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DAVIDSON-RANDOLPH-STANLY-
MONTGOMERY-ANSON-
417 PM EDT MON MAY 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING WILL BE
CAPABLE OF PRODUCING STRONG TO LOCALLY SEVERE WIND GUSTS AND HAIL
UP TO ONE INCH IN DIAMETER.

HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE...AS SHOWERS
AND THUNDERSTORMS CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ008>011-025>028-040>043-075>078-084>086-088-089-030930-
GRANVILLE-VANCE-WARREN-HALIFAX-DURHAM-FRANKLIN-NASH-EDGECOMBE-
CHATHAM-WAKE-JOHNSTON-WILSON-MOORE-LEE-HARNETT-WAYNE-RICHMOND-
SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
417 PM EDT MON MAY 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING WILL BE
CAPABLE OF PRODUCING STRONG TO LOCALLY SEVERE WIND GUSTS AND HAIL
UP TO ONE INCH IN DIAMETER.

HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE...AS SHOWERS
AND THUNDERSTORMS CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY
AFTERNOON AND TUESDAY NIGHT. THE PRIMARY SEVERE WEATHER THREATS
WILL BE LOCALLY DAMAGING WIND GUSTS AND HAIL UP TO THE SIZE OF
QUARTERS. IN ADDITION...HEAVY RAINFALL MAY LEAD TO LOCALIZED
FLOODING OF STREETS AND LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 2, 5:18 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
518 PM EDT MON MAY 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             5 NNE JAMESTOWN         36.06N 79.91W
05/02/2016  E0.88 INCH       GUILFORD           NC   PUBLIC

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, May 2, 5:19 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
519 PM EDT MON MAY 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             2 N RALEIGH             35.85N 78.65W
05/02/2016  E0.75 INCH       WAKE               NC   PUBLIC

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, May 2, 5:23 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
523 PM EDT MON MAY 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             RALEIGH                 35.82N 78.66W
05/02/2016  E1.25 INCH       WAKE               NC   PUBLIC

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, May 2, 5:32 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
532 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             2 WNW ROLESVILLE        35.94N  78.49W
05/02/2016  M0.75 INCH       WAKE               NC   TRAINED SPOTTER

            HAIL FELL FROM 458 TO 505 PM.

&&

EVENT NUMBER RAH1600575

BLAES
Local storm report, May 2, 5:33 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
533 PM EDT MON MAY 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             2 WNW ROLESVILLE        35.94N  78.49W
05/02/2016  M0.75 INCH       WAKE               NC   TRAINED SPOTTER

            HAIL FELL FROM 458 TO 505 PM NEAR INTERSECTION OF
            HOBBLEBUSH WAY AND ROGERS ROAD..

&&

CORRECTED REMARKS

EVENT NUMBER RAH1600575

BLAES
Special weather statement, May 2, 5:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
542 PM EDT MON MAY 2 2016

NCZ073>075-083>086-022245-
SCOTLAND   NC-RICHMOND   NC-ANSON   NC-HOKE   NC-STANLY   NC-
MOORE   NC-MONTGOMERY   NC-
542 PM EDT MON MAY 2 2016

 ...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT PORTIONS
OF SCOTLAND...RICHMOND...ANSON...HOKE...STANLY...MOORE AND MONTGOMERY
COUNTIES UNTIL 645 PM EDT...

AT 541 PM EDT...DOPPLER RADAR WAS TRACKING AN AREA OF SHOWERS AND
STRONG THUNDERSTORMS NEAR ROCKINGHAM...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAURINBURG...ALBEMARLE...SOUTHERN PINES...ROCKINGHAM...WADESBORO...
RAEFORD...TROY...CARTHAGE...BADIN LAKE AND PINEHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3550 8030 3552 7935 3547 7936 3535 7927
      3531 7919 3527 7922 3520 7910 3504 7909
      3495 7904 3483 7919 3484 7935 3475 7935
      3463 7947 3480 7968 3481 8032 3519 8028
      3516 8044 3519 8051
TIME...MOT...LOC 2141Z 232DEG 34KT 3496 7987

ELLIS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 2:13 AM EDTSpecial Weather StatementRAHAlamance62 min
May 2, 1:45 PM EDTSpecial Weather StatementRAHScotland30 min
May 2, 2:32 PM EDTSpecial Weather StatementRAHRichmond28 min
May 2, 2:43 PM EDTSpecial Weather StatementRAHMontgomery17 min
May 2, 2:45 PM EDTSpecial Weather StatementRAHStanly45 min
May 2, 3:09 PM EDTSpecial Weather StatementRAHCumberland, Harnett, Hoke, Lee, Moore, Scotland21 min
May 2, 3:28 PM EDTSpecial Weather StatementRAHCumberland, Harnett, Hoke, Lee, Moore32 min
May 2, 3:32 PM EDTSpecial Weather StatementRAHDavidson28 min
May 2, 4:00 PM EDTSpecial Weather StatementRAHHarnett, Wake45 min
May 2, 4:03 PM EDTSevere Thunderstorm WarningRAHWake42 min
May 2, 4:04 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph26 min
May 2, 4:23 PM EDTSevere Thunderstorm WarningRAHChatham37 min
May 2, 4:28 PM EDTSevere Thunderstorm WarningRAHAlamance, Davidson, Forsyth, Guilford, Randolph47 min
May 2, 4:33 PM EDTSpecial Weather StatementRAHAnson, Montgomery, Moore, Richmond, Stanly57 min
May 2, 4:45 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Wake45 min
May 2, 4:52 PM EDTSpecial Weather StatementRAHAlamance, Durham, Orange53 min
May 2, 5:00 PM EDTSpecial Weather StatementRAHBladen60 min
May 2, 5:00 PM EDTSevere Thunderstorm WarningRAHAnson45 min
May 2, 5:10 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford35 min
May 2, 5:12 PM EDTAreal Flood AdvisoryRAHAlamance, Guilford2 hr
May 2, 5:16 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance, Warren44 min
May 2, 5:42 PM EDTSpecial Weather StatementRAHAnson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more63 min
May 2, 5:45 PM EDTSpecial Weather StatementRAHVance45 min
May 2, 5:50 PM EDTSpecial Weather StatementRAHWarren55 min
May 2, 5:58 PM EDTSpecial Weather StatementRAHGranville, Person62 min
May 2, 6:09 PM EDTFlash Flood WarningRAHAnson, Montgomery, Moore, Richmond3 hr
May 2, 6:44 PM EDTSpecial Weather StatementRAHDavidson46 min
May 2, 6:58 PM EDTSpecial Weather StatementRAHCumberland, Harnett, Hoke, Sampson, Scotland62 min

Nearby

Areal Flood Advisories in North Carolina, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.